# SDR GTIA2017111202239

- Difficulty date: November 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N504NK
- Make and model: Airbus A319-132
- Aircraft serial: 2473
- Aircraft time: 45,630 hours, 21,687 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT APPROXIMATELY 8,000 FT,  CABIN CREW REPORTED A MUSTY ODOR FROM ROW 24 AFT TO AFT GALLEY. PERFORMED IDENTIFICATION OF CAUSE OF CABIN ODORS IAW TSM 05-50-00-A10-831-A. PERFORMED IDLE ENGINE RUN UP. NO PACK ODOR FROM PACKS IN CABIN. ACFT OK TO CONTINUE SERVICE.
